MathSciNet Relay Station
MathSciNet bibliographic data
MR2466118 49K15
Özdemir, Necati; Agrawal, Om Prakash; İskender, Beyza Billur; Karadeniz, Derya Fractional optimal control of a 2-dimensional distributed system using eigenfunctions. Nonlinear Dynam. 55 (2009), no. 3, 251–260.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement